# SDR DXTA200701876

- Difficulty date: January 25, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 2,856 hours, 1,743 cycles
- Engine: Pwc PW306A
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

L BLEED AIR MESSAGE ILLUMINATED IN FLIGHT AS DIRECTED BY THE CHECKLIST THE LT ENGINE WAS SHUTDOWN BY CREW BECAUSE THE MESSAGE REMAINED ON AFTER X-LIST ITEMS WERE COMPLETED SIDE NOTE ENGINE EVENT BUTTONS WERE PRESSED ABOUT 45 SECONDS AFTER MESSAGE ILLUMINATED.  T/S GAINED ACCESS TO LEFT BLEED AIR DUCTING. NO DEFECTS NOTED. RANG OUT FIRELOOP & CONTROL BOXES. NO DEFECTS NOTED. PER GAC TECH REP SWAPPED CONTROL BOXES. RAN ACFT AT T/O POWER. NO DEFECTS NOTED PER TECH OPS. REMOVED AND REPLACED THE LEFT BLEED LEAK DETECT LOOP AND THE CONTROL BOX WITH A NEW LOOP AND NEW BOX. RAN ACFT. OPS CHECK GOOD I/A/W G-200 M/M 21-61-00. REINSTALLED ACCESS ITEMS.
